# SDR SWAA2019012128683

- Difficulty date: January 12, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 48,264 hours, 28,451 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D2978
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LOCATOR AT BS 626 CONNECTOR LOCK BROKEN.  REPAIRED CONNECTOR IAW WDM AND MM.
